| Model Number |
UNKNOWN ENDOTRACHEAL TUBE |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Extubate (2402)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Occupation: n/a - other.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, three tubes had leaks upon intubation.The customer reported that intubation used a glidscope and was not difficult.